MENTOR MEDICAL SYSTEM B.V. MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3542620 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
01/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: left deflation.Initial reporter phone number: (b)(6).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient underwent unspecified breast surgery with 175cc mentor siltex round moderate profile on both sides on (b)(6) 1995, and experienced bilateral breast implant deflation postoperatively.As a result, the devices were explanted on (b)(6) 2021.This medwatch report is for the patient¿s left-sided device.
Additional Manufacturer Narrative
On july 13, 2021, mentor became aware that the patient was not a carrier of a saline prosthesis, the reference of her devices are: mentor catalog number 354-2007 right breast l26291 left breast l26291.The device were manufactured in the mentor leiden facility in the netherlands.The mentor leiden breast implants that are manufactured and distributed under the mentor brand but are not approved for import into the united states do not appear to meet the criteria for mdr reporting as a same or similar device to a device that is marketed in the united states.Specifically, the devices differ in manufacturing processes and device specifications.However, as this event was already reported, mentor will send this last follow-up report and no further supplemental reports will be submitted thereafter.The corresponding fields have been correctly updated on this form.This supplemental medwatch report is for the patient¿s left-sided device.Manufacturer¿s reference number: (b)(4).